Criminal Activity

CA Teen Arrested For Bringing Fentanyl To School, Causing Employee To Overdose

A California middle schooler brought fentanyl to campus and caused a staff member who searched him to overdose from exposure.

Without dispute, hundreds of millions of dollars of illegal drugs are brought across the wide-open US Southern border every year.

As a result, the CDC is reporting there are over 100,000 drug overdose deaths annually.

The 13-year-old student from Chipman Junior High School in Bakersfield was arrested after being caught with 150 fentanyl pills disguised as Percocet.

In a statement about the incident, the Bakersfield Police Department said that while they were en route to the scene, officers were alerted about a possible overdose from a yard supervisor who inadvertently came in contact with the pills when they were located on the student.

The department’s preliminary investigation found that the staff member had discovered the pills because the student was involved in an unrelated altercation with another student.

The New York Post reports that the police said the supervisor did not ingest the pills, but opened the bottle to check it and was exposed due to them being an “inhalation hazard.”

“A police officer with the Kern High School District arrived on the scene and administered Narcan to the staff member, who was later transported to an area hospital in stable condition,” the statement said.

Upon discovery of the dangerous drug, the school was placed under a temporary lockdown, with classes being resumed later in the day.

“The Bakersfield Police Department is working with the City of Bakersfield School District to ensure student safety,” the statement from the department continued.

See also  Letitia James Says She’ll Seize Trump’s Assets If He Can’t Pay $354M Fine

“It is unknown at this time if pills were sold/delivered to other students. Parents/guardians are encouraged to have conversations with their children regarding the dangers of fentanyl, which may be disguised as other prescription drugs.”

The minor was arrested for possessing a controlled substance for sales purposes and other associated duties. Investigation into the source and how the minor obtained the drug is ongoing.

The statement listed signs of a fentanyl overdose, which may include: small and constrained pupils, passing out, slow breathing, weak or no breath, choking sounds or gulps, cold and wet skin, and discolored skin (especially on the lips and nails).

Signs of a fentanyl overdose:

  • Small, constricted “pinpoint pupils”
  • Falling asleep or losing consciousness
  • Slow, weak or no breathing
  • Choking or gurgling sounds
  • Limp body
  • Cold or clammy skin
  • Discolored skin, especially in the lips and nails

Sponsors

PureTalk – Save Big Money On Your Cell Phone Bill  (Use Promo”FLS” to get 50% off your first month)

MYPILLOW – Save Up To 66% On MyPillow Products – Use Promo Code – FTR
Continue Reading
You may also like...

Conservative independent talk show host and owner of https://MAGABOOK.com. USMC Veteran fighting daily to preserve Faith - Family - Country values in the United States of America. Check out my podcast - https://www.spreaker.com/show/finish-the-race

Comments

More in Criminal Activity

Subscribe to our newsletter!

Awesome Deals On MyPillow.com Products https://MyPillow.com/FTR (Promo code "FTR")

Download My Podcasts Below

Eric Thompson Show Podcast